MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM
Model Number 25001220E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to soft tissue laxity.During the revision surgery, the surgeon revised the distal femur axial pin, poly spacer, and tibial hinge component.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00167, #3013450937-2023-00168.The following mdrs were submitted for the same patient: #3013450937-2021-00270, #3013450937-2021-00271, #3013450937-2021-00272, #3013450937-2021-00273, #3013450937-2021-00274, #3013450937-2021-00275, #3013450937-2021-00276, #3013450937-2021-00277, #3013450937-2021-00278, #3013450937-2021-00279, #3013450937-2023-00060, #3013450937-2023-00061, #3013450937-2023-00062.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 20MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17594882
Report Number3013450937-2023-00169
Device Sequence Number12650366
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001220E
Device Catalogue Number25001220E
Device Lot Number1880783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002203E, ELEOS TIBIAL BASEPLATE; P/N 2500BP22E, ELEOS SEGMENTAL STEM; P/N KSP18140E, ELEOS STEM EXTENSION; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB315E, ELEOS TIBIAL BLOCK AUGMENT; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale